For Zady101-my case Page 7 of 8
Again nausea and vomited, just bile, today after waking from a nap, I didn't even eat recently. I wonder why do I just seem to vomit on this med and nothing else happens. :(
Edit: obviously, I didn't drink alcohol to cause this - just noting. Meant to tell you this but forgot, this reflex stopped by allopathic suppression ~10 years ago when I had some stomach flu and couldn't stop throwing up. They gave me some injections and that stopped it permanently.
[Edited by cosmicweaver on 2018-01-27 10:08:48]
cosmicweaver last yearIt is the medicine working. You will "eventually" feel better. There is lot that is wrong. It will take a bit of time.
Please update me after 1 wk. However, no harm if you continue putting your
♥ Zady101 last yearI'll save what I wrote and post in a week then.
It gives me relief when you say that it is the medicine working. I wondered if it got antidoted, but I don't use mint or coffee. I am also trying to eat better because you can't eat junk and expect to get healed just by popping a pill.
cosmicweaver last yearThis was a really bad week. I fell from the top of the staircase at work down to the other floor, could have seriously injured myself but luckily ended up with bruises. My concentration is the next level of horrible now, I forget everything.
Anxiety going through the roof.
[Edited by cosmicweaver on 2018-01-27 10:10:16]
cosmicweaver last yearI don't know, but I did notice I am very lethargic after dinner. If I eat when I come home from work, it's game over.
cosmicweaver last yearIs this state that your experiencing now - full blown anxiety and other things - prevalent before? Because this looks like from your past
♥ Zady101 last yearI have a long standing problem with anxiety and social anxiety since school times. Anxiety just increases or decreases in intensity according to events in my life but never goes away.
Clumsiness and bad concentration are also old things but it's hard to take it at this level, I fear losing my job.
[Edited by cosmicweaver on 2018-01-27 10:10:55]
cosmicweaver last yearAnacardium Orientale 200C
Dissolve 2 drops/ 5 pills in 3 tablespoons water, stir with a spoon a few times after pellets dissolve and drink. Do this Once only.
Update me next day
♥ Zady101 last yearNo change so far (I took it yesterday evening it's about noon maybe I should wait more)
[Edited by cosmicweaver on 2017-09-19 09:51:39]
cosmicweaver last yearI was expecting something to happen, either some violent physical reaction (like I had vomiting from both Silicea meds), or some kind of mental well being/improvement (like I had from Psorinum).
[Edited by cosmicweaver on 2018-01-27 10:11:22]
cosmicweaver last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.